VOL. 24 · NO. 6 | December, 2020
Chia-Fu Yu, Ching-Li Chai, Frans Oort
Taiwanese J. Math. 24 (6), 1307-1352, (December, 2020) DOI: 10.11650/tjm/200305 Open Access
KEYWORDS: Hilbert modular varieties, Hecke orbits, stratifications, 14G35, 14K10
Michael Fuchs, Louis Kao, Wan-Zhen Wu
Taiwanese J. Math. 24 (6), 1353-1382, (December, 2020) DOI: 10.11650/tjm/200503 Open Access
KEYWORDS: sensor, displacement cost, asymptotics, Laplace method, generating functions, 05A16, 60C05, 68W40
Ram Krishna Pandey, Neha Rai
Taiwanese J. Math. 24 (6), 1383-1397, (December, 2020) DOI: 10.11650/tjm/200403 Open Access
KEYWORDS: Asymptotic density, distance graph, fractional chromatic number, circular chromatic number, 11B05, 05C15
Qing-Wen Wang, Xiao Wang
Taiwanese J. Math. 24 (6), 1399-1416, (December, 2020) DOI: 10.11650/tjm/200504 Open Access
KEYWORDS: tensor, Einstein product, tensor equation, quaternion algebra, Moore-Penrose inverse, $\eta$-Hermitian tensor, 11R52, ‎15A09, ‎15A24‎, 15A69, 15B33
Hanpeng Gao, Zhaoyong Huang
Taiwanese J. Math. 24 (6), 1417-1437, (December, 2020) DOI: 10.11650/tjm/200204 Open Access
KEYWORDS: (partial) silting modules, tilting modules, $\tau$-rigid modules, support $\tau$-tilting modules, triangular matrix rings, 16G10, 16E30
Songbo Hou
Taiwanese J. Math. 24 (6), 1439-1448, (December, 2020) DOI: 10.11650/tjm/200401 Open Access
KEYWORDS: Gradient estimate, nonlinear parabolic equation, Liouville theorem, 35K55, 58J35
Yang Wang, Xiong Li
Taiwanese J. Math. 24 (6), 1449-1470, (December, 2020) DOI: 10.11650/tjm/200502 Open Access
KEYWORDS: entire solutions, stability, reaction diffusion equations, 35K57, 35B35, 35B41
Mikael Lindström, Santeri Miihkinen, David Norrbo
Taiwanese J. Math. 24 (6), 1471-1495, (December, 2020) DOI: 10.11650/tjm/200205 Open Access
KEYWORDS: spectrum, essential spectrum, Hardy-Sobolev spaces, Bergman-Sobolev spaces, multiplication operator, 47B35, 47B38
Thi Van Anh Nguyen
Taiwanese J. Math. 24 (6), 1497-1527, (December, 2020) DOI: 10.11650/tjm/200301 Open Access
KEYWORDS: elliptic variational inequalities, periodic solutions, Differential inclusions, measure of noncompactness, ‎fixed point theorems, 34A60, 34C25, 35R45, 47H08, 47H10
Hung-Hsun Chen, Wen-Guei Hu, Song-Sun Lin
Taiwanese J. Math. 24 (6), 1529-1549, (December, 2020) DOI: 10.11650/tjm/200304 Open Access
KEYWORDS: nonemptiness problem, Wang cube, Wang's conjecture, aperiodic set, Wang tile, 37B50, 05B45, 52C22, 52C23
Huu-Quang Nguyen, Van-Bong Nguyen, Ruey-Lin Sheu
Taiwanese J. Math. 24 (6), 1551-1563, (December, 2020) DOI: 10.11650/tjm/200501 Open Access
KEYWORDS: convex quadratic programming, $l_p$ programming, Eaves theorem, recession cone, 90C20, 90C22, 90C32
Back to Top